Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

A Numerical Method for Finding Positive Solution of Dirichlet Problem with a Weight Function

Year:    2006

Journal of Information and Computing Science, Vol. 1 (2006), Iss. 3 : pp. 168–172

Abstract

Using a numerical method based on sub-super solution, we will show the existence of positive solution for the problem

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22841

Journal of Information and Computing Science, Vol. 1 (2006), Iss. 3 : pp. 168–172

Published online:    2006-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    5

Keywords: